# SDR SWIA200413590

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft time: 41,583 hours, 50,898 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING ON MAP WILL NOT CLEAR.  REMOVED AND REPLACED STALL WARNING PANEL.  OPERATIONAL CHECK GOOD.  P/N: 120-84428-505, S/N OFF: 1200034R.
